The continuation problem for the Prandtl boundary layer
Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 898-902
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_7_a4,
author = {V. V. Kuznetsov},
title = {The continuation problem for the {Prandtl} boundary layer},
journal = {Differencialʹnye uravneni\^a},
pages = {898--902},
year = {2000},
volume = {36},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_7_a4/}
}
V. V. Kuznetsov. The continuation problem for the Prandtl boundary layer. Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 898-902. http://geodesic.mathdoc.fr/item/DE_2000_36_7_a4/